# SDR AUS20020789

- Difficulty date: June 14, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Hiller UH-12E
- Engine: Lyc VO540C2A
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Screw
- Part number: STD2208
- Condition: Failed
- Location: Reciprocating En
- Part time: 838 cycles
- Component: Reciprocating En, Lyc, VO540C2A
- Stage of operation: CR
- Nature of condition: E, Y
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE ACCESSORY DRIVE GEAR PNO 67609 TO STARTER DRIVE GEAR PNO 67583 ATTACHMENT STUDS (6OFF) PNO STD-2208 AND DOWELS (3OFF) PNO72139 SHEARED.
